Joint pain with Atripla
Jan 14, 2009
I have recently switched to Atripla and have coincidentally developed sever ankle joint pain 1 month into the therapy. There was no other apparent cause or injury for the paint to develop. The pain is so severe that it is difficult to walk sometimes. Do you have any ideas or suggestions?
Response from Dr. Henry
Localized joint pain from Atripla as you describe is not common so an evaluation for other causes with full history, physical examination and possibly blood tests/X-rays would be recommended in order to sort out the possible cause and then to devise a treatment strategy. If one of the components of Atripla were ultimately implicated then a switch to an alternative regimen would be reasonable with the exact regimen depending partly on your past treatment history. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Pain In Penis A Sign Of Acute HIV Infection?
- Is White Bumps On Penis A Symptom Of Acute HIV Infection?
- Cold Feet After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Dry Mouth After Vaginal Sex Worried I Have HIV
- Ear Infection After Oral Sex With No Protection Does It Mean I Have HIV
- Rash After Rubbing Stripper Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.